# SDR SWAA2024122373308

- Difficulty date: December 2, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 29,980 hours, 14,805 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING DEFLECTION RIB; UPPER PANEL; CENTER COVE RIB ANGLE CRACKED(BACKSIDE).<[01] REMOVED CRACKED ANGLE PER SRM 51-40-02.;[02] REMOVED AND REPLACED INBD.DEFLECTION RIB CENTER COVE ATTACH ANGLE PER SRM 51-40-02.;[03] THOMAS BAUER (TECHNICIAN); 08-DEC-2024 01:39 UTC REMOVED AND REPLACED INBD.DEFLECTION RIB CENTER COVE ATTACH ANGLE PER SRM 51-40-02.
